# SDR SWAA2024061300804

- Difficulty date: June 11, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 59,458 hours, 35,653 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Dislodged
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR EMER EXIT SLIDE FELL OUT OF CONTAINER AFTER DOOR WAS CLOSED FOR PUSHBACK<[01] RESECURED FWD SERV DOOR SLIDE IAW MT 725-61-06 AND IAW AMM 25-66-01. A/C OK FOR SERVICE.
